# SDR CALA9800505

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN BOTH INBOARD AND OUTBOARD BRACKETS WHERE LT WING NR 2 LEADING EDGE FLAP ACTUATOR ATTACHES INSIDE LEADING EDGE.  NEW BRACKETS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.  THE FLAP ACTUATOR WAS REMOVED AND REINSTALLED IAW MM 27-80.
